The Open UniversitySkip to content
 

Regular hamiltonian embeddings of Kn,n and regular triangular embeddings of Kn,n,n

Knor, Martin and Širáň, Jozef (2008). Regular hamiltonian embeddings of Kn,n and regular triangular embeddings of Kn,n,n. Discrete Mathematics, 308(20) pp. 4796–4800.

DOI (Digital Object Identifier) Link: http://dx.doi.org/10.1016/j.disc.2007.08.069
Google Scholar: Look up in Google Scholar

Abstract

We give a group-theoretic proof of the following fact, proved initially by methods of topological design theory: Up to isomorphism, the number of regular hamiltonian embeddings of Kn,n is 2 or 1, depending on whether n is a multiple of 8 or not. We also show that for each n there is, up to isomorphism, a unique regular triangular embedding of Kn,n.

Item Type: Journal Article
Copyright Holders: 2007 Elsevier B.V.
ISSN: 0012-365X
Keywords: embedding; regular map; group representation; complete bipartite graph; complete tripartite graph; Hamiltonian face boundaries
Academic Unit/Department: Mathematics, Computing and Technology > Mathematics and Statistics
Item ID: 23261
Depositing User: Jozef Širáň
Date Deposited: 24 Sep 2010 14:46
Last Modified: 02 Dec 2010 21:05
URI: http://oro.open.ac.uk/id/eprint/23261
Share this page:

Actions (login may be required)

View Item
Report issue / request change

Policies | Disclaimer

© The Open University   + 44 (0)870 333 4340   general-enquiries@open.ac.uk